# SDR CA961216035

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172N
- Engine: Lyc O320D2G
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: D30657
- Condition: Broken
- Location: Rt Mlg
- Component: Mcauly, C1630060101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING RAMP CHECK THE RIGHT HAND WHEEL RIM WAS FOUND BROKEN AND MISSING A PIECE. SUBMITTER SUGGESTS THAT PILOT MAY HAVE HIT A RUNWAY LIGHT A FEW DAYS EARLIER.
